Research Repository

On fuzzy ellipsoid numbers and membership functions

Wang, G, Shi, Peng ORCID: 0000-0001-8218-586X, Agarwal, RK and Shi, Y (2016) On fuzzy ellipsoid numbers and membership functions. Journal of Intelligent and Fuzzy Systems, 31 (1). 391 - 403. ISSN 1064-1246

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: algorithm; general scalar multiplication; Zadeh's expansion; eISSN: 1875-8967
Subjects: FOR Classification > 0801 Artificial Intelligence and Image Processing
FOR Classification > 1702 Cognitive Science
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 05 Apr 2017 00:37
Last Modified: 19 Sep 2019 23:36
URI: http://vuir.vu.edu.au/id/eprint/32876
DOI: https://doi.org/10.3233/IFS-162152
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar